Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 8, Number 3  


An absolutely minimal overring with unity
L. M. Arkhipov
271
The problem of reduction for the logic of predicates and operations.
Yu. Sh. Gurevich
284
The identity of the radicals of Smiley and Kleinfeld in alternative rings
K. A. Zhevlakov
309
An elementary theory of torsion-free abelian groups with a predicate that distinguishes a subgroup
G. T. Kozlov, A. I. Kokorin
320
Certain imbeddings of rings. I
I. V. L'vov
335
Certain imbeddings of rings. II
I. V. L'vov
351
A certain identity in right alternative rings
I. M. Mikheev
357
An analogue of Witt's formula for free solvable groups
V. G. Sokolov
367
A remark on a paper of Taĭmanov
Ahmad Shafaat
373
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021